Carleson Measures for Variable Exponent Bergman Spaces

Gerardo R. Chacón, Humberto Rafeiro, Juan Camilo Vallejo

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)

Abstract

In this article we define and characterize Carleson measures for the setting of variable exponent Bergman spaces. We also estimate the norm of the reproducing kernels under this context.

Original languageEnglish
Pages (from-to)1623-1638
Number of pages16
JournalComplex Analysis and Operator Theory
Volume11
Issue number7
DOIs
Publication statusPublished - Oct 1 2017
Externally publishedYes

Keywords

  • Bergman spaces
  • Carleson measures
  • Variable exponent Lebesgue spaces

ASJC Scopus subject areas

  • Computational Mathematics
  • Computational Theory and Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Carleson Measures for Variable Exponent Bergman Spaces'. Together they form a unique fingerprint.

Cite this